# SDR AALA202505231723

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 70,529 hours, 29,718 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Binding
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING GEAR RETRACTION MOVING LANDING GEAR HANDLE TO OFF POSITION LANDING GEAR HANDLE WAS STICKING AND DIFFICULT TO DETERMINE IF THE LANDING GEAR HANDLE WAS IN THE OFF POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
